INDIAN JOURNAL OF PHYSICS, vol.95, no.1, pp.109-119, 2021 (Journal Indexed in SCI)
Article / Article
Title of Journal :
INDIAN JOURNAL OF PHYSICS
Highly dispersive solitons, Polynomial law, 060, 2310, 060, 4510, 060, 5530, 190, 3270, 190, 4370, TRAVELING-WAVE SOLUTIONS, QUINTIC-SEPTIC LAW, ANTI-CUBIC NONLINEARITY, NONLOCAL NONLINEARITY
In this paper, we apply the unified Riccati equation expansion method, as well as two forms of auxiliary equation methodology, to find highly dispersive optical solitons in the nonlinear Schrodinger's equation having a polynomial law of the refractive index change. Bright, dark and singular solitons as well as periodic and Jacobi elliptic solutions are obtained that are presented together with their existence criteria.